Scattering of the Woods-Saxon potential in the Schrodinger equation


Arda A. , Aydogdu O., Sever R.

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.43, no.42, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 42
  • Publication Date: 2010
  • Doi Number: 10.1088/1751-8113/43/42/425204
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL

Abstract

The scattering solutions of the one-dimensional Schrodinger equation for the Woods-Saxon potential are obtained within the position-dependent mass formalism. The wavefunctions, transmission and reflection coefficients are calculated in terms of Heun's function. These results are also studied in detail for the constant mass case.